# SDR FDEA202212133024

- Difficulty date: December 13, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 87,671 hours, 21,266 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AFA38539
- Condition: Corroded
- Location: Bs 1741 Lbl 80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1741 LBL 80 FLOOR SUPPORT CORRODED REMOVED CORRODED FLOOR SUPPORT AT STA 1741 LBL 80 AND INSTALLED SERVICEABLE FLOOR   SUPPORT AFA 3853-9 PER DWG AFA 3853 AND SRM 51-33-01-0G.
